The asymptotic behavior of tests for normal means based on a variance pre-test

Albers, Willem, Boon, Pieta C., Kallenberg, Wilbert C. M. . Journal of Statistical Planning and Inference 2000. 88 (1) :47-57

Locate this article in:

Bibtex

@article{CIS-166674,
  Author = {Albers, Willem and Boon, Pieta C. and Kallenberg, Wilbert C. M.},
  Title = {The asymptotic behavior of tests for normal means based on a variance pre-test},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {88},
  Number = {1},
  Year = {2000},
  Pages = {47--57},
  Keywords = {$t$-test, Behrens-Fisher problem, $F$-test, Second-order asymptotics}
}

Similar articles